A New Recursion-Theoretic Characterization of the Polytime Functions. Bellantoni, S. & Cook, S. A. Computational Complexity (CC), 2:97-110, 1992.
A New Recursion-Theoretic Characterization of the Polytime Functions [link]Paper  bibtex   
@article{ dblp3962993,
  title = {A New Recursion-Theoretic Characterization of the Polytime Functions},
  author = {Stephen Bellantoni and Stephen A. Cook},
  author_short = {Bellantoni, S. and Cook, S. A.},
  bibtype = {article},
  type = {article},
  year = {1992},
  key = {dblp3962993},
  id = {dblp3962993},
  biburl = {http://www.dblp.org/rec/bibtex/journals/cc/BellantoniC92},
  url = {http://dx.doi.org/10.1007/BF01201998},
  journal = {Computational Complexity (CC)},
  pages = {97-110},
  volume = {2},
  text = {Computational Complexity (CC) 2:97-110 (1992)}
}
Downloads: 0